# SDR AALA20110712TUL05

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 66,437 hours, 23,345 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 66,437 hours, 23,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM INBOARD SURFACE OF VERTICLE LEG LEFT WHEEL WELL STATION 1120.  CUT OUT DAMAGED SECTION AND REPAIRED PER EA B757-53-017969.
